# SDR SWIA201540976

- Difficulty date: March 15, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 29,468 hours, 24,374 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 816-830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE APPROXIMATELY BETWEEN STG R1 & 2 AND FS 816.25 & FS 830.00 EXTERIOR SKIN HAS DENT.  C-CHECK, RO 4/2/15, BLENDED OUT SCRATCHES ON DENT AND DRESSED OUT DENT, RT FUSELAGE BETWEEN FS 816.25 AND FS830.00, IAW STS EA .
